# SDR SWIA202161143

- Difficulty date: August 2, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB, CENTER RUDDER HINGES, THE BOTTOM HINGE BEARING WORN/EXCESSIVE PLAY (MARKED)    (C-CHECK RO 9-21-21)   REMOVED AND INSTALLED NEW HINGE RUDDER ASSY P/N AV670-21081-013 AT VERTICAL STABILIZER CENTER RUDDER HINGES, LOWER HINGE. REF CRJ700 SRM 51-42-21-001-001-A01 DWG AV670-21200 REV -G. COMPLIED WITH TASK CARD 51-900-1002-SKY.
